Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 8

All articles in this issue are freely accessible.

Kinetic stability of central orbits
W. Woolsey Johnson.
Bull. Amer. Math. Soc. 1 (1895), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557380
Lagrange’s place in the theory of substitutions
James Pierpont.
Bull. Amer. Math. Soc. 1 (1895), 196-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557381
Gauss’s third proof of the fundamental theorem of algebra
Maxime Bôcher.
Bull. Amer. Math. Soc. 1 (1895), 205-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 1 (1895), 209-212
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1895), 213-216
More Information
Full-text PDF Free Access     Request Permissions